MAUDE Adverse Event Report: Merit Medical Systems, Inc. Impress®; Catheter, Intravascular, Diagnostic

Merit Medical Systems, Inc. Impress®; Catheter, Intravascular, Diagnostic
Catalog Number 56538KA2-H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
Impress®
Common Device Name
Catheter, Intravascular, Diagnostic
Manufacturer (Section D)
Merit Medical Systems, Inc.
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
Merit Medical Systems, Inc.
14646 kirby dr
houston TX 77047
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50794737
Report Number3011642792-2026-00211
Device Sequence Number21465132
Product Code DQO
UDI-Device Identifier00884450788837
UDI-Public00884450788837
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number56538KA2-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/16/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown